MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-SOLIS HPCA AMBULATORY INFUSION PUMP; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD-SOLIS HPCA AMBULATORY INFUSION PUMP; PUMP, INFUSION, PCA
Model Number 2110
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspected product was returned for analysis.The event history log was not reviewed, as the unit was not serviced during the relevant period.A visual inspection was conducted.The customer-reported issue of a failed air-in-line (ail) test was verified and further confirmed through the air detector test.The aild was replaced, followed by a successful air detector test, dso/uso sensor calibration, and additional performance checks.The unit met all testing criteria.Further inspection identified additional issues, including a rusted battery door, a buckled uso seal, a delaminated dso seal, and a scratched lens.The uso seal, dso seal, battery door, and lens were replaced.Subsequently, dso/uso sensor calibration and product verification testing (pvt) were performed.The unit successfully passed all testing criteria.
 
Event or Problem Description
It was reported that the device had failed air in line sensor issue.There was no reported patient involvement.

Brand Name
CADD-SOLIS HPCA AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north,
minneapolis, MN 55442
2247062300
MDR Report Key25449302
Report Number3012307300-2026-05880
Device Sequence Number9510606
Product Code MEA
UDI-Device Identifier10610586038778
UDI-Public(01)10610586038778(11)160111
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K130394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2111-0300-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown